# SDR ASAA1098563

- Difficulty date: November 24, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 35,325 hours, 13,835 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 115A298210
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE SUPPORT ANGLE CRACKED AT RIGHT WING.  REMOVED AND REPLACED SUPPORT ANGLE IAW B737 900 SRM 51 40 02.
